# SDR 2007UALA03050

- Difficulty date: August 7, 2007
- Submitted: August 17, 2007
- Operation: Air carrier
- Aircraft: N370UA
- Make and model: Boeing 737322
- Aircraft serial: 24539
- Aircraft time: 49,852 hours, 33,771 cycles
- Engine: Ge CFM56*
- System (JASC): 3200 · Landing Gear System
- Part: Unknown
- Condition: Smoke
- Location: Brakes
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AFTER LANDING SMOKE REPORTED COMING FROM RT OUTBD MLG BRAKE AREA.
